Variational modelling of extreme waves through oblique interaction of solitary waves: application to Mach reflection

Gidel, FMP orcid.org/0000-0001-6199-4983, Bokhove, O and Kalogirou, A (2017) Variational modelling of extreme waves through oblique interaction of solitary waves: application to Mach reflection. Nonlinear Processes in Geophysics, 24 (1). pp. 43-60. ISSN 1023-5809

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © Author(s) 2017. This work is distributed under the Creative Commons Attribution 3.0 License.
Dates:
  • Published: 27 January 2017
  • Accepted: 28 December 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Funding Information:
FunderGrant number
EU - European Union607596
Depositing User: Symplectic Publications
Date Deposited: 30 Jan 2017 13:56
Last Modified: 05 Oct 2017 16:36
Published Version: http://dx.doi.org/10.5194/npg-24-43-2017
Status: Published
Publisher: European Geosciences Union
Identification Number: https://doi.org/10.5194/npg-24-43-2017
Related URLs:

Share / Export

Statistics